| Model Number |
PUNCH MENISCL R,2.75MM 15°RT CRVD SFT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-11392 was received for investigation.Functional testing identified that the jaws were unresponsive to trigger movements, indicating that the shear pin within the handle had broken.The observed condition is consistent with user-applied excessive force to the trigger.
Event or Problem Description
On 01/18/2022, it was reported by a distributor via (b)(4) that a ar-11392 punch has a broken clamp.This was discovered during an unknown time, with no patient effect.